I'm New Here, Hoping to Find Infinite Support and I Love Helping Others as
Honestly my question should fit right in with opiates, heroin, kratom, oxycodone/contin use! I have a legitimate prescription for oxy's which are strong, strong pills at 30mg rapid release pain pills, which honestly I don't follow the prescription meaning I stack up to ten at a time or whatever I can do or feel like; now to harbor my withdrawls from oxy's at very high doses, I use a ton of kratom that I smoke swallow chew or whatever... Also, I am actually thinking of shooting oxy's, have thought of just using heroin with everything, like kind of a coctail if you will? I've been an addict for probably close to 8 years or more non stop and hide it better than any friend, addict especially, aquaintance or whoever it is, I've just learned to blend it into my life like a vitamin which I need just like a vitamin to function! Anyone have any thoughts for me or advice, however I don't want somebody preaching to me about religion or high and mighty, it'll just **** me off and make me more apt to use more? Besides I'm a buddhist as far as religion goes, so I'll take great offense and disrespect at religious (traditional b.s.) rants which have nothing to do with drug withdrawl or such anyhow?
I'm not sure from your post what exactly it is you're asking for? All I can say is that noone here is here to preach or judge.We're all here to help in any way we can.They're are alot of wonderful,intelligent people here who have helped me fight my addiction and if thats what you're looking to do you have come to the right place.
This forum is full of support for those who want to quit...there are people on here who still use who are thinking about quitting...no one preaches...everyone has been there or had had some type of addiction
Please do not resort to shooting up, wait2long is right......you will be digging a much deeper hole for yourself. This place is great for support, answering questions, anything. If you want to stop, then you can. Its not gonna be easy by any shadow of doubt, but it is achievable, honestly! We are hear if you want to talk. Take care.
Infinite thanks for all of your caring posts all... I truly appreciate all of you taking time out of you day to message me! If I can help any of you in any way(s) please never hesitate, as I love helping people truly... Also, as to my tough outer skeleton kind of demeanour, well, it's a ton of **** as I look at it now, and it actually kind of bugs me, as I think but hope I've not turned some away? So I truly apolagize for my first post, as I posted when I was groggy and was crashing off Oxy's, of which I'd been using massive Oxy doses, which of course would kill even a man twice my size, and I'm a guy who is 33 at 6'2" and a bit overweight so it's all pretty crazy huh... So I do apologize for posting when I was in such a bad mood, because of crashing off the major doses I was using, and the nasty withdrawl's we all unfortunately know! I'm a cool easy to get along with type of person and guy, so feel very free to write... Thanks again to my "To's Above!"
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.